ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Nandakumaran, Akambadath and Prakash, Ravi and Sardar, Bidhan Chandra (2016) Asymptotic analysis of Neumann periodic optimal boundary control problem. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 39 (15). pp. 4354-4374.

This list was generated on Sun Dec 3 06:17:37 2023 IST.